IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two weights with orthogonal supports but equal on a dense $^*$-subalgebra


Author: A. Van Daele
Journal: Bull. Amer. Math. Soc. 5 (1981), 179-181
MSC (1980): Primary 46L10, 46L50
DOI: https://doi.org/10.1090/S0273-0979-1981-14938-7
MathSciNet review: 621886
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46L10, 46L50

Retrieve articles in all journals with MSC (1980): 46L10, 46L50


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14938-7

American Mathematical Society